Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 1, 2016, 2:47 AM EDT for Henry County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 2:47 AM EDT (06:47 UTC)
- Expired
- May 1, 2016, 3:15 AM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Henry County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 720 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
721
WWUS82 KFFC 010647
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 AM EDT SUN MAY 1 2016
GAZ046-055-057-010715-
HENRY GA-CLAYTON GA-ROCKDALE GA-
247 AM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY...NORTHEASTERN
CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 315 AM EDT...
AT 246 AM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR NEAR
MCDONOUGH...MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...HIDDEN VALLEY PARK...FLIPPEN...RICHARDSON PARK...
REX...KELLEYTOWN...EAGLES LANDING AND ELLENWOOD.
LAT...LON 3362 8412 3362 8400 3344 8413 3347 8425
3363 8431
TIME...MOT...LOC 0646Z 211DEG 31KT 3352 8418
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 1, 2:15 AM EDT, 32 minutes earlier.
Area forecast discussion, May 1, 2:15 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 215 AM EDT SUN MAY 1 2016 .PREV DISCUSSION... /ISSUED 1020 PM EDT SAT APR 30 2016/ UPDATE... TURNED OUT TO BE QUITE THE ACTIVE NIGHT COVERAGE WISE AS SOUTHERLY FLOW...INCREASING INSTABILITY AND APPROACHING SHORTWAVE...AND DID I MENTION A BOUNDARY OVER NE GA...THESE ALL FINALLY TOOK A TOLL IN PRODUCING WIDESPREAD THUNDERSTORMS. FORTUNATELY MOST OF THE ACTIVITY FELL SHORT OF SEVERE ALTHOUGH THREE STORMS DI GO SEVERE...ONE OF WHICH OVER THE ATLANTA METRO WITH NUMEROUS TREES DOWN. ACTIVITY HAS SINCE SHIFTED EAST AND JUST NOT SURE HOW MUCH IF ANY REDEVELOPMENT WE ARE GOING TO GET TO THE WEST OVERNIGHT. HI RES NOW PICKING UP ON THIS FACT AND WILL FOLLOW SUIT BY DROPPING THE LIKELY POPS FOR TONIGHT AND NOT RAMPING THEM BACK UP UNTIL SUNDAY MORNING. STILL LOOK ON TRACK FOR SUNDAY FOR A LINE OF STORMS TO MOVE THROUGH LATE MORNING FOR NW GA AND AFTERNOON FOR THE REMAINDER OF NORTH GA. CURRENT GRIDS HAVE A GOOD HANDLE ON THIS AND NO CHANGES ARE PLANNED. DEESE PREV DISCUSSION... /ISSUED / PREV DISCUSSION... /ISSUED / SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY NIGHT. 17 LONG TERM /MONDAY THROUGH SATURDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA. BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY WEEKEND. 31/01 && .AVIATION... 06Z UPDATE... TSRA ACTIVITY CONTINUES EARLY THIS MORNING...AND EXPECT CONVECTION TO MOVE EAST OF THE ATL TAF SITES BY 07-08Z WITH LINGERING VCSH. ALTHOUGH THE AREA IS VFR AT THIS TIME...ABUNDANT MOISTURE COULD LEAD TO SIGNIFICANTLY REDUCED CIGS/VSBYS TOWARDS SUNRISE...AND HAVE GONE AHEAD AND CONTINUED WITH MVFR BY 11-12Z. SOME VRB WINDS ARE EXPECTED OVERNIGHT...WITH SSW BY 12-14Z. WINDS SHOULD INCREASE TO 8-10KT THROUGH THE DAY. EXPECT CONVECTION TO INCREASE AGAIN BY LATE MORNING/EARLY AFTERNOON...WITH BEST TIMING TO ATL TAF SITES BY 18Z...AND OTHER LOCATIONS AFTER 20Z. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 81 63 84 61 / 60 60 40 40 ATLANTA 81 65 81 62 / 60 60 40 40 BLAIRSVILLE 76 58 79 57 / 70 60 40 40 CARTERSVILLE 80 63 79 59 / 70 60 40 40 COLUMBUS 83 66 86 64 / 40 50 40 40 GAINESVILLE 78 63 80 61 / 70 60 40 40 MACON 84 65 86 62 / 40 40 40 40 ROME 80 63 79 58 / 70 60 40 40 PEACHTREE CITY 81 63 82 60 / 60 60 40 40 VIDALIA 86 69 86 67 / 20 40 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....41 AVIATION...31
Hazardous weather outlook, Apr 30, 10:03 PM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1003 PM EDT SAT APR 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1003 PM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE EXPECTED TO CONTINUE SUNDAY THROUGH WEDNESDAY AS SEVERAL DISTURBANCES IMPACT THE AREA. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. PLEASE MONITOR UPDATES TO THE FORECAST AS CHANGES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Apr 30, 9:05 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND DMG 1 W EASTWOOD ESTATES 33.41N 84.73W
04/30/2016 COWETA GA 911 CALL CENTER
911 CENTER RECEIVED REPORT OF MULTIPLE TREES DOWN NEAR
THE INTERSECTION OF MOORE ROAD AND GORDON ROAD
&&
EVENT NUMBER FFC1600261
KOVACIKLocal storm report, Apr 30, 9:15 PM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 1 SE ECHOTA 34.51N 84.92W
04/30/2016 GORDON GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF MULTIPLE TREES DOWN
IN SUGAR VALLEY...PARTICULARLY ON OLD ROME DALTON ROAD.
&&
EVENT NUMBER FFC1600262
KOVACIKSpecial weather statement, May 1, 1:50 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 AM EDT SUN MAY 1 2016
GAZ044-053-054-010615-
SOUTH FULTON GA-COWETA GA-FAYETTE GA-
150 AM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHEASTERN
COWETA AND NORTHERN FAYETTE COUNTIES UNTIL 215 AM EDT...
AT 150 AM EDT...A STRONG THUNDERSTORM WAS NEAR NEWNAN...MOVING
NORTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...FAYETTEVILLE...PEACHTREE CITY...EAST POINT...UNION CITY...
FAIRBURN...TYRONE...PALMETTO...SHARPSBURG...TURIN...EAST NEWNAN...THOMAS
CROSSROADS...MADRAS...SANDY CREEK AND CANNONGATE.
LAT...LON 3329 8472 3345 8484 3365 8452 3345 8441
TIME...MOT...LOC 0550Z 237DEG 25KT 3343 8471Special weather statement, May 1, 1:55 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 AM EDT SUN MAY 1 2016
GAZ032-033-043-044-010630-
COBB GA-NORTH FULTON GA-SOUTH FULTON GA-DOUGLAS GA-
155 AM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COBB...NORTH FULTON...
SOUTH FULTON AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 230 AM EDT...
AT 155 AM EDT...A STRONG THUNDERSTORM WAS NEAR AUSTELL...OR 9 MILES
WEST OF ATLANTA...MOVING NORTHEAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...MARIETTA...DOUGLASVILLE...SMYRNA...AUSTELL...MIDTOWN...FAIR OAKS...
LITHIA SPRINGS...SWEETWATER CREEK STATE PARK...VININGS...SIX FLAGS OVER
GEORGIA...PIEDMONT PARK...BOLTON...DOBBINS AIR RESERVE BASE...SANDTOWN...
BANKHEAD...MABLETON AND ATLANTIC STATION.
LAT...LON 3366 8460 3382 8471 3394 8452 3379 8436
TIME...MOT...LOC 0555Z 239DEG 35KT 3377 8455Special weather statement, May 1, 2:31 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 AM EDT SUN MAY 1 2016
GAZ021-022-032>034-045-010700-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
231 AM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
NORTHEASTERN COBB...NORTH FULTON...WESTERN GWINNETT...CHEROKEE AND
FORSYTH COUNTIES UNTIL 300 AM EDT...
AT 230 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WOODSTOCK TO NEAR STONE MOUNTAIN...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...CANTON...CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...
ALPHARETTA...DUNWOODY...MILTON...KENNESAW...DULUTH...WOODSTOCK...SUGAR
HILL...SUWANEE...BUFORD...LILBURN...CHAMBLEE...HOLLY SPRINGS...NORCROSS AND
DORAVILLE.
LAT...LON 3437 8440 3438 8439 3438 8426 3433 8426
3434 8408 3429 8393 3427 8395 3424 8395
3423 8397 3422 8396 3420 8398 3419 8405
3417 8406 3412 8393 3379 8417 3404 8461
3438 8443
TIME...MOT...LOC 0630Z 211DEG 19KT 3408 8453 3384 8417Special weather statement, May 1, 2:47 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 AM EDT SUN MAY 1 2016
GAZ046-055-057-010715-
HENRY GA-CLAYTON GA-ROCKDALE GA-
247 AM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY...NORTHEASTERN
CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 315 AM EDT...
AT 246 AM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR NEAR
MCDONOUGH...MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...HIDDEN VALLEY PARK...FLIPPEN...RICHARDSON PARK...
REX...KELLEYTOWN...EAGLES LANDING AND ELLENWOOD.
LAT...LON 3362 8412 3362 8400 3344 8413 3347 8425
3363 8431
TIME...MOT...LOC 0646Z 211DEG 31KT 3352 8418The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Murray | 45 min |
| Apr 30, 8:28 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 32 min |
| Apr 30, 8:57 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Morgan, Newton, Oconee and 1 more | 48 min |
| May 1, 1:50 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| May 1, 1:55 AM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| May 1, 2:31 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 29 min |
| May 1, 3:10 AM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 35 min |
| May 1, 3:12 AM EDT | Special Weather Statement | FFC | Hall | 33 min |
| May 1, 2:51 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 24 min |
| May 1, 3:12 PM EDT | Special Weather Statement | FFC | Cobb | 48 min |
| May 1, 3:29 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| May 1, 3:47 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| May 1, 3:59 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| May 1, 4:30 PM EDT | Special Weather Statement | FFC | Fulton | 45 min |
| May 1, 5:09 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| May 1, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 36 min |
| May 1, 5:51 PM EDT | Special Weather Statement | FFC | Pulaski | 24 min |
| May 1, 6:09 PM EDT | Special Weather Statement | FFC | Fannin | 36 min |
| May 1, 6:35 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| May 1, 6:53 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| May 1, 7:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| May 1, 7:28 PM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| May 1, 7:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.